How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 1057
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

IHave asthma and my doctor perscribed Nucynta ER And I had a

Customer Question

IHave asthma and my doctor perscribed Nucynta ER And I had a few asthma attacks after taking this drug can it be related
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Albuterol ,Percocet 10 /325 For breakthrough pain .I have a thickness Tear of the Achilles tendon and also have had 3 back operations including spinal fusion at L5 S1 S1 and was left with perminant left sciatic Nerve damage . Bumex And potassium Also xanax one mg TID only if needed .I don't take is drugs often because I take care of both of my elderly parents one of which is my father who is lying the and in the process of dying of leukemia and my mother is 86 with Alzheimer's My foot also has plantar fashola in ligament tears and a ligament tear on the outside ankle all on the same foot which the sciatica affects everything is on the left side
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Bee stings ,And most antibiotics
JA: Anything else in your medical history you think the doctor should know?
Customer: Baclofen
Submitted: 1 month ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 1 month ago.

Thanks for your question! You're speaking with Dr. Bridget. I appreciate your patience as I review your question and prepare my response.

Expert:  Dr. Bridget replied 1 month ago.

Hello! Nucynta can certainly cause symptoms like shortness of breath and cough. Often times, it can occur when you first start on the drug or when the dose is increased. Is the Nucynta ER a new drug for you or did you recently have the dose increased?